# SDR A6WA202011137417

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 36,877 hours, 35,641 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R53611285
- Part serial: NSN
- Condition: Cracked
- Location: Fs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON FWD FACE OF AFT PRESSURE BULKHEAD AT RBL 18 36" ABOVE FLOOR LEVEL FS 621.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED DAMAGE ON AFT PRESSURE BULKHEAD AT RBL 18 FS 621 36" ABOVE FLOOR LEVEL, IAW BOMBARDIER REO 601R-53-61-1285 REV D.
